# SDR SWIA2025081500014

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 45,982 hours, 41,556 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Warning Message
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS 2 LAV SMOKE TOILET IN CRUISE 32000  (FLIGHT 5070 - FILED OPEN)
